Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Nerve damage in elbow, neck pain, white area after taking cortisone injection, losing muscle mass. Due to cortisone?

Hi I have bin going to Specialist after Specialist! I have nerve damge really bad in my elbow and now to the point where i have very poor circulation! I have shooting pain that goes from my neck thru my shoulder and down my arm . My whole arm goes numb to the point where i drop things at work! But my question is, I had one cortisone injection in my elbow in may, about 2 1/2 months the skinon my arm around my elbow has turned white and area just keeps getting bigger! I have also bin losing muscle mass continuesly to the point where its all the way down to my bone now! Is this from the one cortisone injection i got? And when will it start getting better? Bc its just getting worse and worse!!!!!
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  241
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The symptoms you are having are not likely to be related to the cortisone shot you had. It is more likely to be related to a nerve compression problem at the level of cervical spine. An assessment by a neurologist will be helpful.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sun, 2 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor